Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9

Thread: Lower back pain

  1. #1
    Geeezer's Avatar
    Geeezer is offline Senior Member
    Join Date
    Dec 2003
    Location
    South JerseyJ
    Posts
    1,224

    Question Lower back pain

    I started a cycle 17 days ago.
    500 deca spit up 2times a week
    750 test spit up 2times a week
    40 d bal a day
    My lower back is killing me....
    You think it my be from the D Bal??
    never have done it before,

    also having a hard time doing shots 3.5 days apart.
    You think it would be ok to go with evey 3 days instead of Monday morning and Thursday morning? With turns out to be 3 days then 4 days?
    Geezer

  2. #2
    crunchnpunch is offline Junior Member
    Join Date
    Jun 2004
    Location
    South Florida
    Posts
    68
    d-bol kills my back after about 4 weeks that is normal just one of the sides you have to live with from d-bol. Every 3 days or 4 days shouldn't make a difference a half of a day is nothing so take your shot when it is best for you

  3. #3
    bluethunder is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    usa
    Posts
    2,015
    D-bol gives you higher bp and water retention so yes lower back pump pains are a side. If it is too much I say drop or lower the dose otherwise why have the huge pain and not work out with any sweat?

  4. #4
    Geeezer's Avatar
    Geeezer is offline Senior Member
    Join Date
    Dec 2003
    Location
    South JerseyJ
    Posts
    1,224
    BP is a little bit high ..
    First time in my life it has read high..
    I did 30 mil d basl today instead of 40
    30 mil and back is fine,guess ill stick with 30 insterad of 40 was hating the lower back pain..Is it back pain or is it liver pain?

  5. #5
    don anabolico's Avatar
    don anabolico is offline Associate Member
    Join Date
    Oct 2004
    Posts
    248
    could be from your core not being strong enough to keep up with your strength gains. core stabilizes your spine and will prevent any back stress if it is strong.

  6. #6
    Join Date
    Nov 2001
    Posts
    1,668
    increase your water intake.

    magnesium + K+ (bananas)

    taurine

  7. #7
    CanadianBacon is offline Junior Member
    Join Date
    Oct 2004
    Posts
    67
    More is not always better!

  8. #8
    nytro's Avatar
    nytro is offline Junior Member
    Join Date
    Aug 2004
    Location
    USA
    Posts
    140
    D-BOL f**** UP ALL MY JOINTS AND I HAVE PAIN EVERYWHERE, BUT LIKE THEY SAY NO PAIN NO GAIN.

  9. #9
    RussianVodka's Avatar
    RussianVodka is offline Senior Member
    Join Date
    May 2003
    Location
    Russian liquer plant
    Posts
    1,483
    I had same problem with d-bol. I used it twice and had same problem both times. D-bol doesn't exist for me any more. Pain was terrible I had to eat 4-6 advils at the same time

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •